# SDR 04FDEA02882

- Difficulty date: October 6, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 9,055 hours, 4,920 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 6360004591
- Part serial: 3282
- Condition: Malfunctioned
- Location: Engine N2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH POWER SET ON TAKEOFF NR 2 ENGINE N2 ANALOG INDICATION SHOWED APPROXIMATELY 20 LESS THAN THE  DIGITAL INDICATION.  ABORTED TAKEOFF AND RETURNED TO RAMP.  REMOVED AND REPLACED NR 2 ENG N2 GAUGE PER AIRBUS M/M 77-12-21-4, OPS CHECKED PER ENG RUN PER JRH.  NORMAL INDICATIONS FOLLOWED.
